On the jumping phenomenon of dim H^q(X_t,E_t)

Kwokwai Chan The Chinese University of Hong Kong Yat-Hin Suen The Chinese University of Hong Kong

Differential Geometry mathscidoc:1606.15002

Asian J. Math., 23, (4), 681-702, 2019.8
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2016-06-29 17:56:39 uploaded by kwchan ] [ 575 downloads ] [ 0 comments ]
@inproceedings{kwokwai2019on,
  title={On the jumping phenomenon of dim H^q(X_t,E_t)},
  author={Kwokwai Chan, and Yat-Hin Suen},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160629175639319181043},
  booktitle={Asian J. Math.},
  volume={23},
  number={4},
  pages={681-702},
  year={2019},
}
Kwokwai Chan, and Yat-Hin Suen. On the jumping phenomenon of dim H^q(X_t,E_t). 2019. Vol. 23. In Asian J. Math.. pp.681-702. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160629175639319181043.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved